MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3245
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an ipg surgery (reference mfr report 1627487-2019-03953).The lead was fractured at t10.As a result, the patient's lead was explanted and replaced.Patient now has effective therapy.

Brand Name
LAMITRODE 44C LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8459967
Report Number1627487-2019-03954
Device Sequence Number14157770
Product Code LGW
UDI-Device Identifier05414734406222
UDI-Public05414734406222
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Model Number3245
Device Lot Number4691639
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight91